Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Missed periods. Prescribed ubiphene tablets. DNC done. History of thyroid problem. Cure?

Hi. I have irregular period problem, past 2 year back. i made DNC.(4 month baby) due to some financial problem. recently I have Thyroid Problem and PBC and take continuously taken tablets.recently past 1 month menstrual is not comes.I went to the hospital doctor gives tablets. now iam menstrual on first day. doctor give the ubiphene 100 5 tablets start on 3rd day. i need this solution this problem.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
Aug 2012
Hi there.

If you have thyroid problem then let your TSH come to normal and there is chance that your menstrual cycles will be fine after that.
When your TSH comes to nromal and still you do not get your cycles regularly then please check for LH, FSH, Testosterone, Ultrasound pelvis on 3rd or 4th day of your cycle. This will give me a clue why you have such a problem of irregular cycles.
Get back with reports. Take care.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor